MAUDE Adverse Event Report: BARCO NV BARCO; SURGICAL DISPLAY

BARCO NV BARCO; SURGICAL DISPLAY
Model Number MDSC-8532 SSTF
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event occurred during the weekend, when nobody was present.After the weekend, the user entered the room and noticed that the front filter had detached from the display and was broken on the floor.The event did not happen in the operating room but in the customer's experience center.One week earlier the customer had noticed that the front filter of the same display had partially come loose without detaching completely.Instead of taking the display out of service (as is prescribed in the instructions for use) the customer pushed back the front filter and continued to use the display.It is the very first time that we receive a complaint of a completely detached front filter.We have done extensive testing in our lab to reproduce this fault but could not reproduce it.We conclude that the event is solely caused by the manipulation of the user.
 
Event or Problem Description
On june 23, we received a complaint from a customer about a front filter detachment.After the weekend, the customer entered their demo room and noticed that the front filter (glass) had completely detached from the display, fallen down and shattered into pieces.There was nobody near the display at the time the glass had fallen.Nobody has seen the glass falling down.No injuries have been reported.One week earlier, the same customer had informed us that the front glass of the same display in the demo room had partly detached.It was still partially attached to the display and was not completely loose.Instead of taking the display out of service, as instructed in the instructions for use, the user pushed back the front glass.The event of partial detachment has no risk at all that it could cause or contribute to any harm whatsoever, if it would occur again.

Brand Name
BARCO
Common Device Name
SURGICAL DISPLAY
Manufacturer (Section D)
BARCO NV
president kennedypark 35
kortrijk, west-vlaanderen 8500
BE  8500
Manufacturer (Section G)
FIMI SRL
via saul banfi, 1
saronno, varese 21047
IT   21047
Manufacturer Contact
lieven de wandel
president kennedypark 35
kortrijk, west-vlaanderen 8500
BE   8500
MDR Report Key22519606
Report Number3004455125-2025-00001
Device Sequence Number20847614
Product Code KQM
UDI-Device Identifier05415334042674
UDI-Public05415334042674
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Modification/Adjustment
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMDSC-8532 SSTF
Device Catalogue NumberK9352402B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown